# SDR CA110816004

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 4,572 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6420 · Tail Rotor Head
- Part: Control Lever
- Part number: 350A33152600
- Condition: Loose
- Location: Tail Rotor
- Part time: 2,171 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER BUSHING ON THE TAIL ROTOR LEVER BECAME LOOSE. INSTALLED A NEW LEVER WITH NO FURTHER DEFECTS.
